# SDR UIEA2025081601126

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N438GT
- Make and model: Boeing 747409F
- Aircraft serial: 30766
- Aircraft time: 92,759 hours, 17,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 209
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER SLIDE LIGHT L01533 FOUND LIGHT FUSED.( EMER SLIDE LIGHT LAMPS (2EA) REMOVED AND REPLACED AND OPS TEST CARRIED OUT AS PER B747 AMM 33-51-10-962-001 REV 114, FOUND SATIS. )
